Lobachevskii Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2020, Volume 41, Number 12, Pages 2353–2368 (Mi ljm200)  

This article is cited in 1 scientific paper (total in 1 paper)

Machine learning for finding suboptimal final times and coherent and incoherent controls for an open two-level quantum system

O. V. Morzhin, A. N. Pechen

Department of Mathematical Methods for Quantum Technologies, Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 1.669.2016/1.4
Russian Science Foundation 17-11-01388
Derivation of the dynamical equations given in Section 2.2 was performed in [27] within the project no. 1.669.2016/1.4 of the Ministry of Science and Higher Education of the Russian Federation. Other results were obtained within the project of the Russian Science Foundation no. 17-11-01388 in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S199508022012029X


Bibliographic databases:

Received: 15.06.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oleg V. Morzhin, Alexander N. Pechen, “On Reachable and Controllability Sets for Minimum-Time Control of an Open Two-Level Quantum System”, Proc. Steklov Inst. Math., 313 (2021), 149–164  mathnet  crossref  crossref  isi  elib
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021